# SDR 07FDEA04308

- Difficulty date: September 26, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,522 hours, 11,931 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD REPAIR ON RT OUTER FLAP TRAILING EDGE AT INBD SIDE, LOWER SKIN AND END RIB IN BAD CONDITION WITH SEVERAL DAMAGES.  REPAIR PERFORMED BY REPLACEMENT OF UPPER SKIN PANEL, RESTORING CONDITION OF TD FOK/010/2005 ISSUE A AND REPLACEMENT OF RIVETS IN LOWER SKIN PANEL IAW EA 6-5754-92167 AND RAS/FOK/010/2005 ISSUE A.
